Vestnik Moskovskogo Universiteta. Seriya 1. Matematika. Mekhanika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik Moskov. Univ. Ser. 1. Mat. Mekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1985, Number 3, Pages 93–95 (Mi vmumm4222)  

Short notes

Integrable cases of the problem of motion of a point over a three- dimensional sphere in a force field with fourth-degree potential

V. V. Kozlov


Full text: PDF file (323 kB)

Bibliographic databases:
UDC: 517.9+531.31
Received: 31.10.1984

Citation: V. V. Kozlov, “Integrable cases of the problem of motion of a point over a three- dimensional sphere in a force field with fourth-degree potential”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1985, no. 3, 93–95

Citation in format AMSBIB
\Bibitem{Koz85}
\by V.~V.~Kozlov
\paper Integrable cases of the problem of motion of a point over a three- dimensional sphere in a force field with fourth-degree potential
\jour Vestnik Moskov. Univ. Ser.~1. Mat. Mekh.
\yr 1985
\issue 3
\pages 93--95
\mathnet{http://mi.mathnet.ru/vmumm4222}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0802625}
\zmath{https://zbmath.org/?q=an:0588.70003}


Linking options:
  • http://mi.mathnet.ru/eng/vmumm4222
  • http://mi.mathnet.ru/eng/vmumm/y1985/i3/p93

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:22
    Full text:8

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021